Items where Author is "Ravindran, K T"
Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 12.

Article

Harikrishnan, P K and Guill´en, Bernardo Lafuerza and Cho, Yeol Je and Ravindran, K T (2017) New Classes of Generalized PN Spaces and Their Normability. Acta Mathematica Vietnamica, 42. pp. 727-746. ISSN 0251-4184

Harikrishnan, P K and Guill´en, Bernardo Lafuerza and Ravindran, K T (2016) Compactness and D-Boundedness in Menger’s 2-Probabilistic Normed Spaces. Filomat, 30 (5). pp. 1263-1272. ISSN 0354-5180

Harikrishnan, P K and Ravindran, K T (2012) Some Results of Accretive Operators and Convex Sets in 2-Probabilistic Normed Space. Journal of Prime Research , 8. pp. 76-84. ISSN 1817-2725

Harikrishnan, P K and Guillen, Bernardo La Fuerza and Ravindran, K T (2011) Accretive operators and Banach Alaoglu theorem in Linear 2-normed spaces. Proyecciones Journal of Mathematics , 30 (3). pp. 319-327. ISSN 0716-0917

Harikrishnan, P K and Riyas, P and Ravindran, K T (2011) Riesz Theorems In 2-Inner Product Spaces. Novi Sad Journal of Mathematics, 41 (2). pp. 57-61. ISSN 1450-5444

Harikrishnan, P K and Ravindran, K T (2011) Some Properties of Accretive Operators in Linear 2-Normed Spaces. International Mathematical Forum, 6 (59). pp. 2941-2947. ISSN 1312-7594

Harikrishnan, P K and Ravindran, K T (2011) Some results on random operators and accretive operators. The Journal of Analysis, 19. pp. 1-8. ISSN 2367-2501

Harikrishnan, P K and Ravindran, K T (2010) Conjugate classes and cosets in c*-algebra, pre-r+ algebra and its properties. The Mathematics Education, XLIV (1). pp. 8-13. ISSN 0047-6269

Harikrishnan, P K and Ravindran, K T (2008) Common Random Fixed Point Theorem in Polish Spaces. International J. of Math. Sci. & Engg. Appls. (IJMSEA), 2 (1). pp. 151-155. ISSN 0973-9424

Harikrishnan, P K and Ravindran, K T (2008) On some Properties of Conjugates in C –Algebra. International J. of Math. Sci. & Engg. Appls. (IJMSEA), 2 (2). pp. 75-80. ISSN 0973-9424

Conference or Workshop Item

Harikrishnan, P K and Guillen, Bernardo La Fuerza and Ravindran, K T (2013) Fixed Point Theorem for Contractive Mappings in Menger's Probabilistic Normed Spaces. In: 2nd International Conference on Computer Engineering & Mathematical Sciences, 5-6 December 2013, Kuala Lumpur, Malaysia.

Harikrishnan, P K and Ravindran, K T (2011) Accretive Operators on 2 – Normed Spaces. In: Proceeding of National Conference on Operator Theory and Applications (OPTAS-2011), February 1-2 , 2011, Payyanur College, Payyanur . (Submitted)

This list was generated on Tue Jan 25 18:02:50 2022 UTC.